# SDR CA150619006

- Difficulty date: June 10, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2711 · Aileron Tab Control System
- Part: Switch
- Part number: M2028TYA01JB
- Condition: Sticking
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AILERON TRIM STICKING IN BOTH DIRECTIONS.  FAULTY AILERON TRIM SWITCH TRIM PANEL REPLACED.  AIRCRAFT RETURNED TO SERVICE.
